hrcak mascot   Srce   HID

Rezultati pretrage

Broj rezultata: 147 Sortiraj prema: Relevantnosti Datumu izdavanja
[eng] A new refinement of the Radon inequality
Mortici, Cristinel
Izvorni znanstveni članak
Mathematical Communications, Vol. 16, No. 2, 2011.
Cjeloviti tekst:   engleski / PDF (167 KB)
Hrčak ID: 74875
[eng] On a refinement of the Chebyshev and Popoviciu inequalities
Pearce, C. E. M.; Pečarić, J.; Šunde, J.
Izvorni znanstveni članak
Mathematical Communications, Vol. 1, No. 2, 1996.
Cjeloviti tekst:   engleski / PDF (118 KB)
Hrčak ID: 1830
[eng] On some inequalities of Jensen-McShane's type on rectangle and applications
Čuljak, Vera; Ivanković, Božidar; Pečarić, Josip
Izvorni znanstveni članak
Cjeloviti tekst:   engleski / PDF (238 KB)
Hrčak ID: 110233
[eng] Hardy-Hilbert's integral inequality in new kinds
Sulaiman, Waadallah Tawfeeq
Izvorni znanstveni članak
Mathematical Communications, Vol. 15, No. 2, 2010.
Cjeloviti tekst:   engleski / PDF (170 KB)
Hrčak ID: 61872
[eng] A note on Steffensen's and Iyengar's inequality
Čuljak, Vera; Elezović, Neven
Izvorni znanstveni članak
Glasnik matematički, Vol. 33, No. 2, 1998.
Cjeloviti tekst:   engleski / PDF (195 KB)
Hrčak ID: 8183
[hrv] Čebiševljeva nejednakost
[eng] Chebishev's inequality
Ilišević, I.
Stručni rad
Osječki matematički list, Vol. 4, No. 2, 2004.
Cjeloviti tekst:   hrvatski / PDF (111 KB)
Hrčak ID: 4058
[eng] Abel-type inequalities, complex numbers and Gauss-Pólya type integral inequalities
Dragomir, S. S.; Pearce, C. E. D.; Šunde, J.
Izvorni znanstveni članak
Mathematical Communications, Vol. 3, No. 1, 1998.
Cjeloviti tekst:   engleski / PDF (120 KB)
Hrčak ID: 1789
[eng] On some Hilbert's type inequalities
Marangunić, Ljubo; Pečarić, Josip
Izvorni znanstveni članak
Cjeloviti tekst:   engleski / PDF (148 KB)
Hrčak ID: 110231
[hrv] Više dokaza jedne poznate trigonometrijske nejednakosti u trokutu
[eng] Several proofs of well known trigonometric inequality in triangle
Arslanagić, Šefket; Muminagić, Alija
Stručni rad
Osječki matematički list, Vol. 10, No. 2, 2010.
Cjeloviti tekst:   hrvatski / PDF (188 KB)
Hrčak ID: 66968
[eng] On an inequality of Grüss type
Pečarić, J.; Ungar, Š.
Izvorni znanstveni članak
Mathematical Communications, Vol. 11, No. 2, 2006.
Cjeloviti tekst:   engleski / PDF (88 KB)
Hrčak ID: 8128
 [1-10]  [11-20]  [21-30]  [31-40]  [41-50]  [51-60]  [61-70]  [71-80]  [81-90]  [91-100]  >